# SDR CA141119007

- Difficulty date: November 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,455 hours
- Engine: Ge CT78A
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: VS92371200
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PERFORMING MAINTENANCE/INSPECTION ON THE AUXILIARY FUEL TANK WHICH REQUIRED REMOVAL OF ONE OF THE TOP ACCESS PANELS. UPON INSPECTION OF THE INNER SURFACE OF THE FUEL BLADDER, IT WAS FOUND THAT SIGNIFICANT CHAFFING HAD BEEN OCCURRING BETWEEN THE FUEL BLADDER AND A BRAIDED STEEL FUEL LINE. THE CHAFING WAS SIGNIFICANT ENOUGH TO EXPOSE THE FABRIC INNER LAYER OF THE FUEL BLADDER. NO DAMAGE OF THIS TYPE IS PERMITTED. THIS SDR IS BEING SUBMITTED BY THE MANUFACTURER OF THE PRODUCT BASED UPON DETAILS PROVIDED BY THE AIRCRAFT OPERATOR. THE FUEL BLADDER IS SUBJECT TO A 15 YEAR SERVICE LIFE AIRWORTHINESS LIMITATION. IT IS CURRENTLY AT 8 YEARS TTSN. (TC# 20141119007)
